RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bodunov, Nikolai Aleksandrovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:123
Abstract pages:532
Full texts:277
References:20
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person49307
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:bodunov.n-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/231862

Publications in Math-Net.Ru
2008
1. N. A. Bodunov, “Local asymptotic identifiability of the periodic linear systems”, Avtomat. i Telemekh., 2008, 5,  25–30  mathnet  mathscinet  zmath; Autom. Remote Control, 69:5 (2008), 758–763  isi  scopus
1992
2. N. A. Bodunov, E. V. Postnikov, “Conditions for the local identifiability of nonlinear systems in the case of discrete observations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 11,  8–11  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:11 (1992), 6–9
1988
3. N. A. Bodunov, F. F. Kotchenko, “Dependence of the stability of linear periodic systems on the period”, Differ. Uravn., 24:2 (1988),  338–341  mathnet  mathscinet  zmath
1986
4. N. A. Bodunov, F. F. Kotchenko, “On the investigation of conditions for the stability of the Mathieu equation with damping”, Differ. Uravn., 22:2 (1986),  347–348  mathnet  mathscinet  zmath
1975
5. N. A. Bodunov, “Locally invariant sets of three-dimensional autonomous systems”, Differ. Uravn., 11:7 (1975),  1331–1334  mathnet  mathscinet  zmath
6. N. A. Bodunov, “Manifolds of $0$-curves of multidimensional systems”, Differ. Uravn., 11:5 (1975),  914–917  mathnet  mathscinet  zmath
1974
7. N. A. Bodunov, “The invariance of the dicritical node of a multidimensional system”, Differ. Uravn., 10:10 (1974),  1888–1890  mathnet  mathscinet
8. N. A. Bodunov, “Tests of the uniqueness of the $O$-curve for $N_2$ in $R^n$”, Differ. Uravn., 10:8 (1974),  1366–1374  mathnet  mathscinet  zmath
9. N. A. Bodunov, “Uniqueness criteria for normal domains of the second type in $R^3$”, Differ. Uravn., 10:5 (1974),  778–787  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020